# SDR QXEA0300618

- Difficulty date: May 17, 2003
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4060
- Aircraft time: 3,111 hours, 3,562 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 800
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX-ON FLIGHT NUMBER 2355, LEFT HAND REAR PASSENGER DOOR WARNING CAME ON AT 5,000 FEET DURING DESCENT.  CABIN PRESSURIZATION LOST AND CABIN CLIMBED TO 4,000 FEET.  INSPECTED PASSENGER DOOR (AFT) PERFORMED PROXIMITY OPERATIONAL TEST 31-62-00-710-001 AND FUNCTIONAL TEST OF AFT PASSENGER DOOR.  OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
